Aa
A
A
Close
Avatar universal
erectile disfunction due to tegretol
I hav been patient of epilepsy from 1992 to 2003.and i have used tegretol during this period.in the begining when i was using the medicine erection was some time not proper but now im 30.im seriously suffring erection problem even when im with my girl friend.proper erection occours only once in a month and then diappears.im also unable to repeat the sex again same night.i have not been taking teretol for last 7 years bt eraection problem is incraesing.please help me .and tell any treatment or exercise
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Erectile Dysfunction Community Resources
Top Sexual Health Answerers
139792 tn?1498589250
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI